본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

OPENLY SEMIPRIMITIVE PROJECTIVE MODULE

Bae, Soon-Sook    (Hyundai Apartment  );
  • 초록

    In this paper, a left module over an associative ring with identity is defined to be openly semiprimitive (strongly semiprimitive, respectively) by the zero intersection of all maximal open fully invariant submodules (all maximal open submodules which are fully invariant, respectively) of it. For any projective module, the openly semiprimitivity of the projective module is an equivalent condition of the semiprimitivity of endomorphism ring of the projective module and the strongly semiprimitivity of the projective module is an equivalent condition of the endomorphism ring of the projective module being a sub direct product of a set of subdivisions of division rings.


  • 주제어

    free .   projective .   semiprimitive .   openly (strongly) semi-primitive module .   maximal open submodule .   prime endomorphism.  

  • 참고문헌 (10)

    1. H. Bass, Finistic Dimension and a Homological Generalization of Semiprimary Rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. 
    2. I. N. Herstein, Noncommutative rings, MAA Notes, 1968. 
    3. R. Ware and J. Zelmanowitz, The Jacobson Radical of the Endomorphism Ring of a Projective Module, Proc. Amer. Math. Soc. 26 (1970), 15-20. 
    4. R. Ware, Endomorphism Rings of Projective Modules, Trans. Amer. Math. Soc. 55 (1971), 233-256. 
    5. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, New York; Spring-Verlag, 1973. 
    6. I. Beck, On Modules whose Endomorphism ring is Local, Israel J. Math. 29 (1978), no. 4, 393-407. 
    7. T. W. Hungerford, Algebra, New York; Spring -Verlag, 1984. 
    8. S.-S. Bae, On Reject of Subdirect Product, Kyungnam University, Thesis Collection 14 (1987), 7-10. 
    9. S.-S. Bae, Certain Discriminations of Prime Endomorphism and Prime Matrix, East Asian Math. J. 14 (1998 no. 2), 259-268. 
    10. S.-S. Bae, Generalized Schur's Lemmas, Journal of the Graduate School, Kyungnam University 16 (2001 no. 2), 7-11. 
  • 이 논문을 인용한 문헌 (1)

    1. 2008. "" Honam mathematical journal = 호남수학학술지, 30(4): 617~629     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기